# SDR AUS20011148

- Difficulty date: October 23, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 0024300536
- Condition: Cracked
- Location: Fuselage
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT EXIT FRAME CRACKED.
